MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CAROTID WALLSTENT; STENT, CAROTID

BOSTON SCIENTIFIC CORPORATION CAROTID WALLSTENT; STENT, CAROTID
Model Number M001719040
Medical Device Problem Codes Break (1069); Activation, Positioning or Separation Problem (2906)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/28/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluated by mfr: the device was received with the stent fully deployed from the delivery system.The stent was not returned for analysis.A visual and tactile inspection identified a complete outer sheath break located at approximately 1mm distal of the main t-body.No other issues were found with the catheter.A visual and tactile examination identified no issues with the tip of the device.No other issues were identified with the device.
 
Event or Problem Description
It was reported that shaft break occurred.The 95% stenosed target lesion was located in the non-tortuous and non-calcified carotid artery.A 10x24,5.9f,135cm carotid wallstent self-expanding was selected for use.During deployment of about 3/4 of the stent, it was noted that the shaft broke and partially separated.Eventually, the stent was able to be fully deployed and the whole delivery catheter was able to be pulled out.The stent was implanted and was not re-constrain.There were no patient complications as a result of this event.

Brand Name
CAROTID WALLSTENT
Common Device Name
STENT, CAROTID
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key21886746
Report Number2124215-2025-21967
Device Sequence Number8097985
Product Code NIM
UDI-Device Identifier08714729781103
UDI-Public(01)08714729781103(17)280317(10)34853552
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P050019
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM001719040
Device Catalogue NumberM001719040
Device Lot Number0034853552
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/07/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/28/2025
Initial Report FDA Received Date04/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/16/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown